Prof. Dr Chia Gek Ling
journal article
  • Gek L. Chia, Chan L. Lee, "Crossing numbers of nearly complete graphs and nearly complete bipartite graphs", Ars Combinatoria, The Charles Babbage Research Centre, Volume 121, pp 437-446, July 2015 (ISSN: 0).
  • Gek L. Chia, Chan L. Lee, "Regular graphs with small skewness and crossing numbers.", Bulletin of the Malaysian Math. Sci. Soc., Springer, Volume 39, pp 1687-1693, October 2016 (ISSN: 0126-6705).
  • Gek Ling Chia, Ta Sheng Tan, "On the brush number of the Cartesian product of tree with path or cycle", Bulletin of the Malaysian Mathematical Sciences Society, Springer, DOI: 10.1007/s40840-016-0337-z, Volume 40, pp 1265-1275, July 2017 (ISSN: 0126-6705).
  • Gek L. Chia, Chan L. Lee, Yan H. Ling, "A Proof Technique for Skewness of Graphs.", Ars Combinatoria, (accepted)., Charles Babbage Research Centre., January 2017 (ISSN: 0381-7032).
  • Gek L. Chia, W. Hemakul, S. Singhun, "Graphs with cyclomatic number three having panconnected square.", Discrete Mathematics, Algorithms and Applications., World Scientific Publishing Company, doi.org/10.1142/S1793830917500677, Volume 9, pp 1-14, October 2017 (ISSN: 1793-8309).
  • Gek L. Chia, J. Ekstein, H. Fleischner, "Revisiting the Hamiltonian theme in the square of a block: the case of DT-graphs.", Journal of Combinatorics, International Press of Boston. DOI: http://dx.doi.org/10.4310/JOC.2018.v9.n1.a7, Volume 9, pp 119-161, January 2018 (ISSN: 2156-3527).
  • Gek L. Chia, "Self-complementary magic squares of doubly even orders", Discrete Mathematics, Elsevier, Volume 341, pp 1359-1362, May 2018 (ISSN: 0012-365X).
  • Herbert Fleischner, Gek L. Chia, "Revisiting the Hamiltonian theme in the square of a block: the general case.", Journal of Combinatorics, International Press of Boston, DOI: http://dx.doi.org/10.4310/JOC.2019.v10.n1.a7, Volume 10, pp 163-201, January 2019 (ISSN: 2156-3527).